# SDR SWAA2022011254858

- Difficulty date: December 18, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB HAS AREAS OF CORROSION AT FASTENER HOLE NUT PLATES; UPPER AND LOWER SURFACES. STATION 807-814 WL 156 AND RBL 25. ; / [01] REMOVED 3EA NUT PLATES TO FOM IAW B-737 SRM 51-40-02.; [02] DAMAGE REMOVED IAW B-737 SRM 51-10-02-0G-0. 10X MAG LENS DETECT NO FURTHER DAMAGE.; [03] UT IAW B737 NDT PART 4; 51-00-00 PROC 2. ORIG .045'; LOSS .007'; REMAINING .038'. TOOL#40084; DUE 11AUG22; [04] ORIGINAL 0.045; LOSS 0.007; REMAINING 0.038. WEB WAS FOUND OUT OF LIMITS IAW B-737 SRM 53-60-15-1A-1 FIG. 103 DETAIL D.; [05] REMOVED AFT CARGO DOOR FWD AND AFT CORNER SCUFF PLATES AND CENTER SCUFF PLATE IAW B737 SRM 51-40-02-0G-0  REMOVED AFT CARGO DOOR LOWER SILL WEB IAW B737 SRM 51-40-02-0G-0; [06] LOCATED AND DRILLED FASTENER & NUTPLATE HOLES IN NEW WEB IAW SRM 51-4-02.; [07] COUNTERSUNK FASTENER HOLES IN NEW WEB IAW SRM 51-40-08.; [08] APPLIED CIC TO LOWER SURFACE OF NEW WEB IAW AMM 51-21-91.; [09] INSPECTION CW STEPS 6;7 AND 8; [10] INSTALLED NUTPLATES IAW SRM 51-40-02.; [11] OK TO INSTALL NEW WEB; 146A8123U25. A TAG # WN6549.; [12] INSPECTION CW STEPS 10-11  OK TO INSTALL NEW PART; [13] REMOVED CORROSION IAW SRM 51-10-02. ORIGINAL MATERIAL THICKNESS IS .045' WITH A LOSS OF .007'. REMAINING THICKNESS OF .038' IS OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED WEB IAW SRM 51-40-02 & INSTALLED NEW WEB IAW BOEING DWG. # 146A8120 ID:0041 REV.A. & SRM 51-40-02.; [14] RII C/W; [15] VERIFIED STEP 13.  INSP C/W AUDIT C/W
